Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 5, NWS Corpus Christi, TX

February 5, 200611 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Feb 5, 2006, 3:48 AM CST for 11 counties in Texas. It took effect at Feb 5, 2006, 9:36 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2006, 3:48 AM CST (09:48 UTC)
In effect from
Feb 5, 2006, 9:36 AM CST
Expired
Feb 5, 2006, 6:00 PM CST
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2006-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2006-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4086 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 050948
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
348 AM CST SUN FEB 5 2006

...STRONG SOUTH WINDS EXPECTED TO DEVELOP LATER THIS MORNING
THROUGH THE AFTERNOON HOURS...

TXZ232>234-242>247-051800-
/O.NEW.KCRP.WI.Y.0005.060205T1600Z-060206T0000Z/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
348 AM CST SUN FEB 5 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

SOUTH WINDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH
OVER THE COASTAL BEND AND VICTORIA CROSSROADS WILL DEVELOP TODAY
IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM OVER NORTH
TEXAS.

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN ABOUT BY THE WIND. MOTORISTS...ESPECIALLY IN HIGH
PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS
STRONG WIND COMBINED WITH HIGHER GUSTS MAY MAKE DRIVING
DIFFICULT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TM
1 follow-up statement
000 
WWUS74 KCRP 051536 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
936 AM CST SUN FEB 5 2006

TXZ231-241-060000-
/O.EXA.KCRP.WI.Y.0005.060205T1600Z-060206T0000Z/
LIVE OAK-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...ALICE...
PREMONT
936 AM CST SUN FEB 5 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE EASTERN RIO GRANDE PLAINS.

STRONG LOW PRESSURE OVER THE SOUTHERN PLAINS WILL RESULT IN
INCREASING SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH
THROUGH THE REMAINDER OF THE AFTERNOON.

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN ABOUT BY THE WIND. MOTORISTS...ESPECIALLY IN HIGH
PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS
STRONG WIND COMBINED WITH HIGHER GUSTS MAY MAKE DRIVING
DIFFICULT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TXZ232>234-242>247-060000-
/O.CON.KCRP.WI.Y.0005.060205T1600Z-060206T0000Z/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
936 AM CST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON FOR THE COASTAL BEND AND VICTORIA CROSSROADS...

SOUTH WINDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH
WILL OCCUR OVER MUCH OF THE COASTAL BEND AND VICTORIA CROSSROADS
AS STRONG LOW PRESSURE MOVES THROUGH THE SOUTHERN PLAINS.

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN ABOUT BY THE WIND. MOTORISTS...ESPECIALLY IN HIGH
PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS
STRONG WIND COMBINED WITH HIGHER GUSTS MAY MAKE DRIVING
DIFFICULT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

DUNN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 4, 8:40 PM CST, 7 hours 8 minutes earlier.

Area forecast discussion, Feb 4, 8:40 PM CST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 PM CST SAT FEB 4 2006

.SHORT TERM...AN UPPER LEVEL DISTURBANCE WL APPROACH THE PLAINS
FROM THE NW OVERNIGHT. AS A RESULT...INCREASING RTN FLOW WL
DEVELOP. THE NAM/GFS PROG AROUND 30KT SOUTH WIND TO DEVELOP AT
925MB BY 12Z SUN. DEW POINT VALUES HAVE INCREASED OVR THE EXTREME
EAST DRG THE PAST FEW HOURS. THE NAM PROGS A THERMODYNAMIC PROFILE
BY 12Z CONSISTENT WITH RADIATION FOG OVR THE ERN CWFA. HWR...
INCREASING MOMENTUM (DECOUPLING NOTWITHSTANDING) SHOULD PRECLUDE
FOG DEVELOPMENT. EXPECT WIND OVR THE WATERS TO INCREASE YET REMAIN
BELOW SCA OVERNIGHT.

&&

.AVIATION...VFR CONDS WILL PREVAIL THRU THE PERIOD. LGT WINDS THRU
THE NIGHT...HOWEVER STRONG AND GUSTY SRLY WINDS WILL DEVELOP SUN
AFTR 15Z ACROSS S TX. XPCT WINDS GUSTING NEAR 30 KTS BY 18Z ACROSS
MANY LOCATIONS...WITH 35-40 KT GUSTS POSSIBLE ACROSS THE SRN COASTAL
BEND (CRP).

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    79  50  84  56  69  /   0   0   0  10  10
VICTORIA          75  42  78  48  66  /   0   0   0  10  10
LAREDO            80  47  87  55  73  /   0   0   0   0   0
ALICE             79  46  85  52  71  /   0   0   0  10  10
ROCKPORT          74  53  77  56  68  /   0   0   0  10  10
COTULLA           78  42  83  47  70  /   0   0   0   0   0
KINGSVILLE        80  47  85  54  71  /   0   0   0  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...AND WEBB.

GM...NONE.

&&

WC/87...SHORT-TERM
JR/76...AVIATION
Hazardous weather outlook, Feb 4, 5:39 AM CST, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
539 AM CST SAT FEB 4 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-051200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
539 AM CST SAT FEB 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RED FLAG CONDITIONS MAY DEVELOP OVER THE RIO GRANDE PLAINS SUNDAY
AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

95/89

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.